# SDR VTZA96301

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Lever
- Condition: Dirty
- Location: Elevator
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ALB/IAD - FLT 6254 - DURING CRUISE AT 0740 HRS ON 8-13-96, ELEVATOR EXPERIENCED TRIM BINDING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND FOD LIMITING TRIM LEVER MOVEMENT IN QUADRANT, MAINTENANCE REMOVED FOD, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
